# SDR USAA20100630BB038

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3431 · Localizer/VOR System
- Part: Selector
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STT - THE CAPTAIN'S VOR/DME SELECTOR REPORTED BY CREW TO HAVE ELECTRICAL SHORT.  PANEL HAD SMOKE AND ODOR FROM FRONT OF UNIT.  CREW REPORT:  CREW REMOVED MAN/AUTO SWITCH AND PROBLEM STOPPED.  MAINTENANCE FOUND A LIGHT BULB AT THE BOTTOM OF THE SWITCH.  REPLACED THE LEFT VOR CONTROL PANEL.
